# SDR HEEA078329

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,545 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407312100101
- Condition: Damaged
- Location: T/R Hub
- Component: T/R Hub Assy, 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB HAS A FLAPPING BEARING OUTER RACE UNBONDED FROM HUB/YOKE.  CLICKING WHEN FLAPPED.
